# SDR IPXA2021122177131

- Difficulty date: December 20, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,887 hours, 16,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR **L-1 DOOR NOT OPERATING (PWR). DEFERRED IAW MEL 52-10-3-1-2-1-2 PLACARD INSTALLED NO DMPREPLACED R2-177 ACTUATOR CONTROL RELAY, OPS CK GOOD REF AMM 52-10-01 & WDM 52-11-01, THIS CLEARS M767146, PLACARDS REMOVED.
